- April 12, 2016 at 8:43 am #172355
hayjjjn1ParticipantTopics: 1Replies: 0
Ive been having the worst symptoms for so long and only now realising it could be candida, I’m wondering if anyone could help me, or if anyone who does suffer from candida have the same symptoms. Ive been having awful brain fog on and off for around 2 years, at this point in time its at its worse, to the point where i can’t think to do simple things. Im then having massive migraines that accompany it- every day without fail. My hands have also flared up and are covered in dermatitis- and now its spreading to my elbows and tops of thighs. Ive become now allergic to pretty much all cosmetics/suncreams/tan/perfumes/deodorant and it either brings me out in contact dermatitis all over my face or rashes on my body, i have thankfully found two brands i can use. Along with this- all around the same time, i have frequent UTI’s, but have been to the hospital and everything was negative-but i don’t think they tested for candida, but they still re occur every few days.
Has any one else experienced these symptoms? Im so fed up. Id never though they could all be linked until i found some research linking some symptoms together today.
Any help would be appreciated.
Hayley xxApril 12, 2016 at 9:14 am #172356
alexisMCAParticipantTopics: 15Replies: 33
Experienced them all the rash was on my body other places than hands stomach, legs, face and the UTI yes, and the allergic reactions to sunscreen and other products yes and MIGRAINES from hell yes mine include having balance problems and feeling of being dizzy – the dizziness was room spin at first then now it is just that feeling of being faint like but not passing out. Real shitty crappy etc
Once I rid my diet of gluten my migraines went away but candida was the real issue and NO gluten for me.
Presently: I am on day 12 of the anti-candida diet from this site. I started anti-fungals using cand VSL3 probiotic but the die-off symptoms are rough so backing down and having to use less of the anti-fungal and less of the VSL3 until I am able to rid my body of the toxins without such bad die-off symptoms. My skin rash is CLEAR, no UTI anymore and my yeast infection is gone no symptoms but my body can’t expel the toxins as fast as I am asking for it too so my die-off symptoms are the feeling of being dizzy but not and just an ill feeling etc and I have headaches that come and go.
Whatever you do please don’t do what I did and take anymore antibiotics that is what really put me in a tail spin started taking them high dose of Doxy back in November for the skin rash and that literally pushed me so far over the edge and I had no idea by March I was so sick and had yeast infection and every symptom so bad that I would not wish it upon anyone.
As soon as I changed my diet removed all YEAST products and followed what the diet is here all veggies except those on the food to avoid list, antibiotic free meats, no fruit and lots of water my skin rash is gone and my skin in fact looks better than it has ever in the past 5 years. Even though I don’t feel well because of the die-off symptoms the skin clearing up is a good sign and I know that I am doing the right thing.
You can email me alexisatalexismooredotcom also.
The topic ‘Could this be candida? Desperate for some help.’ is closed to new replies.